# SDR AWXA200601626

- Difficulty date: September 9, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765706
- Condition: Corroded
- Location: Fusleage
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC-4 CHECK - NR 5938550, CORROSION ON BULK CARGO COMPARTMENT DOOR CUTOUT LOWER SILL, FR 61, -Y660.  REPAIRED BULK CARGO COMPARTMENT DOOR CUTOUT LOWER SILL,  FR 61,  -Y660 IAW A320 SRM 53-41-49 PAGES 221-222 FIG. 203
